Alert archive / California / Snow Advisories in 2007

Snow Advisory 11, NWS Eureka, CA

December 19, 2007

NWS Eureka, CA issued this snow advisory at Dec 19, 2007, 4:38 AM PST. It took effect at Dec 19, 2007, 4:00 PM PST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Dec 19, 2007, 4:38 AM PST (12:38 UTC)
In effect from
Dec 19, 2007, 4:00 PM PST
Expired
Dec 20, 2007, 9:35 AM PST
In force
18 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS46 KEKA 191238
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
438 AM PST WED DEC 19 2007


CAZ003-004-076-200000-
/O.NEW.KEKA.SN.Y.0011.071220T0000Z-071221T0000Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
438 AM PST WED DEC 19 2007

...SNOW ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM
PST THURSDAY. 

THE LATEST IN A SERIES OF STORMS TO AFFECT NORTHWEST CALIFORNIA
WILL ARRIVE TODAY...BRINGING RAIN AND SOME HIGHER ELEVATION SNOWS.
HOWEVER...MUCH COLDER AIR WILL SEEP INTO THE REGION
TONIGHT...BRINGING SNOW LEVELS DOWN TO 2000 FEET NORTH OF CAPE
MENDOCINO AND 3000 FEET FARTHER SOUTH. THE COLD AIR WILL CONTINUE
ITS TREK SOUTH THURSDAY...WITH SNOW LEVELS DROPPING TO AROUND 2000
FEET FOR ALL LOCATIONS. TOTAL SNOW ACCUMULATIONS OF 3 TO 7 INCHES
ARE LIKELY AT THE 3000 FOOT LEVEL BY THURSDAY AFTERNOON...WITH
A COUPLE OF INCHES OF NEW SNOW DOWN TO 2000 FEET ELEVATION. SNOW
WILL DIMINISH DURING THE AFTERNOON THURSDAY.

THESE LOW SNOW LEVELS ARE LIKELY TO BRING TREACHEROUS DRIVING
CONDITIONS TO THE PASSES OF NORTHWEST CALIFORNIA TONIGHT INTO
THURSDAY. OF THE MAJOR HIGHWAYS...ROUTE 299 AND 36...DUE TO THEIR
RELATIVELY HIGH ELEVATION...ARE LIKELY TO BE IMPACTED TO THE
GREATEST DEGREE. MOTORISTS SHOULD PLAN IN ADVANCE FOR SEVERE
WINTER WEATHER BY EITHER MOVING FORWARD OR POSTPONING THEIR TRAVEL
PLANS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

BURGER
5 follow-up statements
000 
WWUS46 KEKA 191242 AAA
WSWEKA

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
442 AM PST WED DEC 19 2007

CAZ003-004-076-200000-
/O.CON.KEKA.SN.Y.0011.071220T0000Z-071221T0000Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
442 AM PST WED DEC 19 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM PST THURSDAY ABOVE 2000 FEET ELEVATION...

A SNOW ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM PST THURSDAY. 

THE LATEST IN A SERIES OF STORMS TO AFFECT NORTHWEST CALIFORNIA
WILL ARRIVE TODAY...BRINGING RAIN AND SOME HIGHER ELEVATION
SNOWS. HOWEVER...MUCH COLDER AIR WILL SEEP INTO THE REGION
TONIGHT...BRINGING SNOW LEVELS DOWN TO 2000 FEET NORTH OF CAPE
MENDOCINO AND 3000 FEET FARTHER SOUTH. THE COLD AIR WILL CONTINUE
ITS TREK SOUTH THURSDAY...WITH SNOW LEVELS DROPPING TO AROUND
2000 FEET FOR ALL LOCATIONS. TOTAL SNOW ACCUMULATIONS OF 3 TO
7 INCHES ARE LIKELY AT THE 3000 FOOT LEVEL BY THURSDAY
AFTERNOON...WITH A COUPLE OF INCHES OF NEW SNOW DOWN TO 2000 FEET
ELEVATION. SNOW WILL DIMINISH DURING THE AFTERNOON THURSDAY.

THESE LOW SNOW LEVELS ARE LIKELY TO BRING TREACHEROUS DRIVING
CONDITIONS TO THE PASSES OF NORTHWEST CALIFORNIA TONIGHT INTO
THURSDAY. OF THE MAJOR HIGHWAYS...ROUTE 299 AND 36...DUE TO THEIR
RELATIVELY HIGH ELEVATION...ARE LIKELY TO BE IMPACTED TO THE
GREATEST DEGREE. MOTORISTS SHOULD PLAN IN ADVANCE FOR SEVERE
WINTER WEATHER BY EITHER MOVING FORWARD OR POSTPONING THEIR
TRAVEL PLANS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS46 KEKA 191353 AAB
WSWEKA

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
553 AM PST WED DEC 19 2007

CAZ003-004-076-200300-
/O.CON.KEKA.SN.Y.0011.071220T0000Z-071221T0000Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
553 AM PST WED DEC 19 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM PST THURSDAY ABOVE 2000 FEET ELEVATION...

A SNOW ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM PST THURSDAY. 

THE LATEST IN A SERIES OF STORMS TO AFFECT NORTHWEST CALIFORNIA
WILL ARRIVE TODAY...BRINGING RAIN AND SOME HIGHER ELEVATION
SNOWS. HOWEVER...MUCH COLDER AIR WILL SEEP INTO THE REGION
TONIGHT...BRINGING SNOW LEVELS DOWN TO 2000 FEET NORTH OF CAPE
MENDOCINO AND 3000 FEET FARTHER SOUTH. THE COLD AIR WILL CONTINUE
ITS TREK SOUTH THURSDAY...WITH SNOW LEVELS DROPPING TO AROUND
2000 FEET FOR ALL LOCATIONS. TOTAL SNOW ACCUMULATIONS OF 3 TO
7 INCHES ARE LIKELY AT THE 3000 FOOT LEVEL BY THURSDAY
AFTERNOON...WITH A COUPLE OF INCHES OF NEW SNOW DOWN TO 2000 FEET
ELEVATION. TOTAL SNOWFALL AMOUNTS OF 10 INCHES ARE LIKELY ABOVE
4000 FEET ELEVATION. SNOW WILL DIMINISH DURING THE AFTERNOON
THURSDAY.

THESE LOW SNOW LEVELS ARE LIKELY TO BRING TREACHEROUS DRIVING
CONDITIONS TO THE PASSES OF NORTHWEST CALIFORNIA TONIGHT INTO
THURSDAY. OF THE MAJOR HIGHWAYS...ROUTE 299 AND 36...DUE TO THEIR
RELATIVELY HIGH ELEVATION...ARE LIKELY TO BE IMPACTED TO THE
GREATEST DEGREE. MOTORISTS SHOULD PLAN IN ADVANCE FOR SEVERE
WINTER WEATHER BY EITHER MOVING FORWARD OR POSTPONING THEIR
TRAVEL PLANS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

BURGER
000 
WWUS46 KEKA 192243
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
243 PM PST WED DEC 19 2007

CAZ003-004-076-201300-
/O.CON.KEKA.SN.Y.0011.071220T0000Z-071221T0000Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
243 PM PST WED DEC 19 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY...

SNOW LEVELS ARE GENERALLY RANGING FROM 4000 TO 4500 FEET THIS
AFTERNOON WITH LOCALIZED REPORTS OF LIGHT ACCUMULATIONS AS LOW AS
2500 FEET. MUCH COLDER AIR WILL SEEP INTO THE REGION LATER
TONIGHT...BRINGING SNOW LEVELS DOWN TO 2000 FEET NORTH OF CAPE
MENDOCINO AND 3000 FEET OVER MENDOCINO COUNTY BY THURSDAY MORNING.
BY THURSDAY AFTERNOON A VERY COLD AIRMASS WILL BLANKET ALL AREAS
WITH SNOW LEVELS DROPPING TO NEAR 2000 FEET FOR ALL LOCATIONS.
TOTAL SNOW ACCUMULATIONS OF 3 TO 7 INCHES ARE LIKELY AT ELEVATIONS
ABOVE 3000 FOOT LEVEL BY THURSDAY AFTERNOON...WITH A COUPLE OF
INCHES OF NEW SNOW POSSIBLE AS LOW AS 2000 FEET. SIGNIFICANTLY
GREATER ACCUMULATIONS ARE ANTICIPATED ABOVE 4000 FT WITH AMOUNTS
OF 10 INCHES OR MORE LIKELY BY THURSDAY AFTERNOON. ALTHOUGH SHOWER
ACTIVITY IS EXPECTED TO LESSEN CONSIDERABLY BY THURSDAY AFTERNOON
COLD TEMPERATURES WILL PREVAIL OVER NORTHWEST CALIFORNIA THROUGH
FRIDAY.

THESE LOW SNOW LEVELS ARE LIKELY TO BRING TREACHEROUS DRIVING
CONDITIONS TO THE PASSES OF NORTHWEST CALIFORNIA TONIGHT INTO
THURSDAY. OF THE MAJOR HIGHWAYS...ROUTE 299 AND 36...DUE TO THEIR
RELATIVELY HIGH ELEVATION...ARE LIKELY TO BE IMPACTED TO THE
GREATEST DEGREE. MOTORISTS SHOULD PLAN IN ADVANCE FOR SEVERE
WINTER WEATHER BY EITHER MOVING FORWARD OR POSTPONING THEIR
TRAVEL PLANS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

TONKIN/BURGER
000 
WWUS46 KEKA 201220
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
420 AM PST THU DEC 20 2007

CAZ003-004-076-202000-
/O.EXT.KEKA.SN.Y.0011.000000T0000Z-071220T2000Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
420 AM PST THU DEC 20 2007

...SNOW ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY...

A COLD AND UNSTABLE AIRMASS WILL PRODUCE WIDESPREAD SNOW SHOWERS
THROUGH THE MORNING HOURS ACROSS TRINITY COUNTY...AS WELL AS
INTERIOR SECTIONS OF DEL NORTE...HUMBOLDT...AND MENDOCINO
COUNTIES. SNOW LEVELS WILL RANGE BETWEEN 2000 AND 2500 FEET
ELEVATION. ADDITIONAL SNOWFALL AMOUNTS OF 2 TO 4 INCHES CAN BE
EXPECTED THROUGH THE MORNING HOURS. SHOWERS WILL BEGIN TO DIMINISH
DURING THE AFTERNOON AS DRIER AIR GRADUALLY FILTERS INTO NORTHWEST
CALIFORNIA.

THESE LOW SNOW LEVELS ARE LIKELY TO BRING TREACHEROUS DRIVING
CONDITIONS TO THE PASSES OF NORTHWEST CALIFORNIA THIS MORNING.
OF THE MAJOR HIGHWAYS...ROUTES 299 AND 36...DUE TO THEIR
RELATIVELY HIGH ELEVATION...ARE LIKELY TO BE IMPACTED TO THE
GREATEST DEGREE. MOTORISTS SHOULD PLAN IN ADVANCE FOR WINTER
WEATHER CONDITIONS BY ADEQUATELY PREPARING THEIR VEHICLES OR
DELAYING THEIR TRAVEL PLANS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MAB
000 
WWUS46 KEKA 201735
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
935 AM PST THU DEC 20 2007


CAZ003-004-076-201845-
/O.CAN.KEKA.SN.Y.0011.000000T0000Z-071220T2000Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
935 AM PST THU DEC 20 2007

...SNOW ADVISORY IS CANCELLED...

THE SNOW ADVISORY FOR INTERIOR PORTIONS OF TRINITY...HUMBOLDT AND
MENDOCINO COUNTIES IS CANCELED. SNOW LEVELS ACROSS THE AREA ARE 
EXPECTED TO RISE TO 3000 FEET THIS AFTERNOON.  ALTHOUGH ISOLATED
SNOW SHOWERS CAN BE EXPECTED TO CONTINUE THROUGH THE AFTERNOON...
LITTLE TO NO ACCUMULATION IS EXPECTED.


$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this snow advisory went out at Dec 19, 4:15 AM PST, 23 minutes earlier.

Area forecast discussion, Dec 19, 4:15 AM PST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
415 AM PST WED DEC 19 2007

.SYNOPSIS...A SERIES OF STORMS WILL BRING PERIODS OF RAIN AND SNOW
TO THE REGION TODAY AND TOMORROW.  SNOW LEVELS WILL DROP TO AROUND
2000 FEET TONIGHT AND THURSDAY...SO DIFFICULT TRAVEL CONDITIONS OVER
PASSES CAN BE EXPECTED.  A BRIEF BREAK IN THE WET WEATHER IS
EXPECTED FRIDAY BEFORE ANOTHER SYSTEM BRINGS MORE RAIN FOR THE
WEEKEND.

&&

.DISCUSSION...

TODAY...EARLY MORNING SATPIX SHOW OCCLUDED LOW NEAR 49N/133W WITH
ATTENDANT FRONT DRAPED SOUTH ALONG 130W.  COOLING CLOUD TOPS HAVE
BEEN NOTED IN ADVANCE OF THIS FEATURE WITH INTERMITTENT LIGHT RAIN
FALLING NEAR THE OREGON BORDER MUCH OF THE NIGHT.  PRECIPITATION
WILL GRADUALLY INCREASE DURING THE DAY WITH LARGE SCALE ASCENT AND
MOISTURE TAP IMPROVING. BASED OFF TEMPERATURES, RAIN WOULD MIX
WITH/CHANGE TO SNOW AT ABOUT THE 3000 FOOT LEVEL AT THIS TIME.  VERY
MOIST PROFILE UNDERLYING THE CLOUDS WILL PRECLUDE MUCH EVAPORATIVE
COOLING AND WITH WEAK WARM AIR ADVECTION UNTIL THIS AFTERNOON, SNOW
LEVELS WILL LIKELY RISE SOME. THUS NO WINTER TRAVEL CONCERNS ARE
EXPECTED OVER THE PASSES TODAY.  SOUTHERLY WINDS WILL INCREASE
THROUGH THE MORNING WITH SOME GUSTS APPROACHING 40 MPH ALONG COASTAL
HEADLANDS FROM TRINIDAD NORTH AND ALSO OVER RIDGES.

TONIGHT AND THURSDAY...STRONG COLD AIR ADVECTION DEVELOPS OVERNIGHT
SO SNOW LEVELS WILL PLUMMET TO AROUND 2000-2500 FEET BY DAWN.  WE
HAVE HOISTED A SNOW ADVISORY FOR ALL INTERIOR ZONES AS PRECIP ACCUMS
SHOULD BE EASILY SUFFICIENT TO WARRANT ISSUANCE.  TOTAL SNOW AMOUNTS
THROUGH TOMORROW AFTERNOON OF 3-7 INCHES ARE LIKELY AT THE 3000 FOOT
LEVEL WITH THE HIGHEST AMOUNTS FOR INLAND HUMBOLDT AND DEL NORTE.
OF COURSE...GREATER ACCUMULATIONS WILL OCCUR AT HIGHER ELEVATIONS.
GIVEN THE COLD AIR ALOFT...LOW-MID LEVEL LAPSE RATES WILL BE STEEP
LEADING TO AN UNSTABLE AIRMASS.  LOW TOPPED THUNDERSTORMS MAY
GENERATE OVER THE OCEAN LATER TONIGHT AND EARLY THURSDAY...THEN MOVE
ASHORE.  SMALL HAIL OFTEN ACCOMPANIES THESE EPISODES...SO EVEN AREAS
NEAR THE IMMEDIATE COAST MAY HAVE LOCALLY TREACHEROUS DRIVING
CONDITIONS.

THURSDAY NIGHT THROUGH FRIDAY NIGHT...THIS IS THE BEST BET FOR DRY
WEATHER.  SHORTWAVE RIDGE SHOULD PROVIDE SOME SUNSHINE BUT COLD
TEMPS WILL REMAIN.  THIS MAY BE A GOOD TIME TO CHECK OUT HORSE
MOUNTAIN FOR SOME WINTER ACTIVITIES.

SATURDAY AND BEYOND...MEDIUM RANGE MODELS ARE IN FAIRLY GOOD
AGREEMENT WITH THE NEXT FRONT AFFECTING AREAS N OF CAPE MENDOCINO BY
SAT AFTERNOON.  THIS WET PERIOD WILL CONTINUE THROUGH EARLY MON.
QUITE A BIT OF DISAGREEMENT BEYOND THIS POINT SO WILL BIAS FORECAST
TOWARDS CLIMATOLOGICAL NORMS.  BURGER

&&

.AVIATION...STRONG FRONT WILL BRING RAIN TODAY ALONG WITH BLUSTERY
SOUTH WINDS TO THE NORTH COAST AND OVER THE COASTAL RIDGES. EXPECT
MAINLY MVFR CONDITIONS IN RAIN AND MIST ONCE THE RAIN INTENSIFIES
THIS AFTERNOON. AREAS OF FOG INTERIOR VALLEYS EARLY THIS MORNING
SHOULD DISSIPATE BY 18Z.  DJB

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

SNOW ADVISORY CAZ003-CAZ004-CAZ076.

GALE WARNING IN EFFECT PT ST GEORGE TO CAPE MENDOCINO OUT 60 NM.

SMALL CRAFT ADVISORY FOR WINDS CAPE MENDOCINO TO PT ARENA OUT 60 NM.

SMALL CRAFT ADVISORY FOR SEAS ALL WATERS.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Dec 18, 5:14 AM PST, 23 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
514 AM PST TUE DEC 18 2007

CAZ003-004-191315-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
514 AM PST TUE DEC 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

WINTER STORM CONTINUES UNTIL 1 PM PST TODAY FOR THE UPPER TRINITY
ABOVE 3500 FEET.

SNOW ADVISORY CONTINUES UNTIL 2 PM PST TODAY FOR THE NORTH COAST
INTERIOR ABOVE 3500 FEET.

A STRONG FRONTAL SYSTEM MOVING ACROSS NORTHERN CALIFORNIA WILL
BRING CONTINUED SNOW TO THE HIGHER ELEVATIONS TODAY. THE
PRECIPITATION WILL BECOME SHOWERY AND DIMINISH IN INTENSITY THIS
AFTERNOON INTO TONIGHT. GUSTY WINDS ALONG THE RIDGE TOPS THIS
MORNING WILL DECREASE BY AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER STORM SYSTEM WILL IMPACT NORTHWEST CALIFORNIA WEDNESDAY
INTO THURSDAY. COLDER TEMPERATURES ARE EXPECTED WITH THE
ASSOCIATED COLD FRONT SO THAT SNOW LEVELS MAY FALL TO NEAR 2500
FEET BY THURSDAY. MOISTURE MAY BE SUFFICIENT TO WARRANT A SNOW
ADVISORY FOR THE SISKIYOU MOUNTAINS OF DEL NORTE COUNTY AND THE
TRINITY ALPS.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Special weather statement, Dec 19, 2:17 AM PST, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
217 AM PST WED DEC 19 2007

CAZ001-002-191230-
REDWOOD COAST-MENDOCINO COAST-
217 AM PST WED DEC 19 2007

A MAGNITUDE 7.3 EARTHQUAKE WAS REPORTED IN ALASKA AT 130 PST
WEDNESDAY MORNING. THERE IS NO TSUNAMI ADVISORY...WATCH...OR
WARNING FOR SOUTHERN OREGON OR THE NORTHERN CALIFORNIA COAST AT
THIS TIME.

THERE MAY BE VERY SLIGHT CHANGES IN SEA LEVEL AS ENERGY PROPAGATES
OUTWARD FROM THE EPICENTER OF THIS EARTHQUAKE LATER THIS MORNING.
HOWEVER...THESE WILL NOT RESULT IN ANY COASTAL FLOODING ALONG THE COAST.

ONCE AGAIN...THE STRONG EARTHQUAKE RECORDED IN ALASKA EARLY THIS
MORNING DID NOT GENERATE A TSUNAMI. THERE IS NO TSUNAMI
ADVISORY...WATCH...OR WARNING FOR SOUTHERN OREGON OR NORTHERN CALIFORNIA.

MAB

Nearby

Snow Advisories in California, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.